# SDR SWAA2024071098717

- Difficulty date: June 5, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 312-328 RBL 31 WL 208.<[01] INSTALLED INTERCOSTAL BS 312-328 RBL 31 WL 208 SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. WITH STEPS 1-3.
